# SDR JYDR20190919260

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Make and model: Skrsky STCS64
- System (JASC): 2550 · Cargo Compartments
- Part: Strut
- Part number: 10425309
- Condition: Cracked
- Location: Sea Snorkel
- Part time: 2 hours
- Component: Boom Assy, Skrsky
- Component part number: 10425309
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUT FOUND TO BE CRACKED AFTER 2.1 HRS. FLYING IN CALM SEAS AND WIND. PART IS AN STC NOT BY MANUFACTURER BUT PROGRAM DID NOT HAVE MANUFACTURES NAME. PART HAS AN SERVICE BULLETIN AGAINST IT BUT SB DOES NOT COVER LOCATION OR TIME INTERVAL.
